# SDR 05FDEA03784

- Difficulty date: November 12, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N319
- Make and model: Doug DC-10-30
- System (JASC): 5101 · Aircraft Structures
- Part: Blanket
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC LT SIDE BLANKET BURNED JUST UNDER NR 1 PNEUMATIC DUCT.
